American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] C. R. Leedham-Green. Homology in varieties of groups. II . Trans. Amer. Math. Soc. 162 (1971) 15-25.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth L. Pothoven. Some characterizations of the spaces $L\sp{1}(\mu )$ . Trans. Amer. Math. Soc. 162 (1971) 171-183. MR 0285894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. R. Leedham-Green. Homology in varieties of groups. III . Trans. Amer. Math. Soc. 162 (1971) 27-33. MR 0284510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. R. Leedham-Green. Homology in varieties of groups. I . Trans. Amer. Math. Soc. 162 (1971) 1-14. MR 0284510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert C. Busby. Extensions in certain topological algebraic categories . Trans. Amer. Math. Soc. 159 (1971) 41-56. MR 0282224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David W. Roeder. Functorial characterizations of Pontryagin duality . Trans. Amer. Math. Soc. 154 (1971) 151-175. MR 0279233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joel J. Westman. Cohomology for ergodic groupoids . Trans. Amer. Math. Soc. 146 (1969) 465-471. MR 0255771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuh-ching Chen. Stacks, costacks and axiomatic homology . Trans. Amer. Math. Soc. 145 (1969) 105-116. MR 0250297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. H. Crowell and D. Strauss. On the elementary ideals of link modules . Trans. Amer. Math. Soc. 142 (1969) 93-109. MR 0247625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. J. Berkson and Alan McConnell. On inflation-restriction exact sequences in group and Amitsur cohomology . Trans. Amer. Math. Soc. 141 (1969) 403-413. MR 0248230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Phillip Griffith. A solution to the splitting mixed group problem of Baer . Trans. Amer. Math. Soc. 139 (1969) 261-269. MR 0238957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. N. Lee and Frank Raymond. \v Cech extensions of contravariant functors . Trans. Amer. Math. Soc. 133 (1968) 415-434. MR 0234450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. L. Osofsky. Homological dimension and the continuum hypothesis . Trans. Amer. Math. Soc. 132 (1968) 217-230. MR 0224606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry Smith. Homological algebra and the Eilenberg-Moore spectral sequence . Trans. Amer. Math. Soc. 129 (1967) 58-93. MR 0216504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Świerczkowski. Cohomology of local group extensions . Trans. Amer. Math. Soc. 128 (1967) 291-320. MR 0210809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Moskowitz. Homological algebra in locally compact abelian groups . Trans. Amer. Math. Soc. 127 (1967) 361-404. MR 0215016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. S. Charlap and A. T. Vasquez. The cohomology of group extensions . Trans. Amer. Math. Soc. 124 (1966) 24-40. MR 0214665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J.-M. Maranda. Injective structures . Trans. Amer. Math. Soc. 110 (1964) 98-135. MR 0163937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bruno Harris. Cohomology of Lie triple systems and Lie algebras with involution . Trans. Amer. Math. Soc. 98 (1961) 148-162. MR 0120313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dock Sang Rim. On projective class groups . Trans. Amer. Math. Soc. 98 (1961) 459-467. MR 0124378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen U. Chase. Direct products of modules . Trans. Amer. Math. Soc. 97 (1960) 457-473. MR 0120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Maurice Auslander and Oscar Goldman. The Brauer group of a commutative ring . Trans. Amer. Math. Soc. 97 (1960) 367-409. MR 0121392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maurice Auslander and Oscar Goldman. Maximal orders . Trans. Amer. Math. Soc. 97 (1960) 1-24. MR 0117252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alex Rosenberg and Daniel Zelinsky. On Amitsur's complex . Trans. Amer. Math. Soc. 97 (1960) 327-356. MR 0121391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alex Heller. The loop-space functor in homological algebra . Trans. Amer. Math. Soc. 96 (1960) 382-394. MR 0116045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard G. Swan. The homology of cyclic products . Trans. Amer. Math. Soc. 95 (1960) 27-68. MR 0117724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. A. Amitsur. Simple algebras and cohomology groups of arbitrary fields . Trans. Amer. Math. Soc. 90 (1959) 73-112. MR 0101265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maurice Auslander and David A. Buchsbaum. Homological dimension in noetherian rings. II . Trans. Amer. Math. Soc. 88 (1958) 194-206. MR 0096720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia